Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonuniqueness of extremal kernels


Author: James G. Caughran
Journal: Proc. Amer. Math. Soc. 18 (1967), 957-958
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1967-0213575-3
MathSciNet review: 0213575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ya. Havinson, On some extremal problems in the theory of analytic functions, Amer. Math. Soc. Transl. (2) 32 (1963), 139-154. MR 0083573 (18:728g)
  • [2] W. W. Rogosinski and H. S. Shapiro, On certain extremum problems for analytic functions, Acta Math. 90 (1953), 287-318. MR 0059354 (15:516a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213575-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society